Home-Questions Answers Hair - Contraceptive pill and hair loss

Contraceptive pill and hair loss

Contraceptive pill and hair loss

The effects of contraceptive pill on hair

The contraceptive pill may increase hormonal imbalances, affecting the levels of estrogen and progesterone, which are usually found in women during their menstrual cycle. The pill unbalanced hormones to stop ovulation, which can lead to the appearance of scalp problems and increase the risk of hair loss.

Choosing the best contraceptive pill

The combined contraceptive pill

This type of pill contains the two main hormones menstrual cycle, estrogen and progesterone. These hormones secreted naturally by the ovaries, have their specific tasks during the menstrual cycle of women. Their increase caused by contraceptive pill may have for effect an hormonal imbalance which in some cases may be banal, but sometimes it results in hair problem. The combined pill is however the most effective solution, because it only increases the natural dose of hormones in the ovaries.

Progestin-only pills

This pill, as its name suggests, contains only progesterone. The increase of only one hormone may result in greater hormonal imbalance and lead to more harmful side effects for women. This phenomenon enhances the risk of hair problems such as dandruff, oily, dull or too dry hair and even hair loss.

To know if your contraceptive pill is responsible for your hair problems, don't hesitate to contact a hair expert.

Suivez-nous


Contact Norgil Canada

630, rue Sherbrooke ouest, #1040
Montréal (Québec) H3A-1E4

1-800-561-4247
(514) 843-9080